# SDR IXXA9700100

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Bracket
- Condition: Cracked
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE TOP AFT PRESSURE BULKHEAD SUPPORT BRACKET WAS FOUND CRACKED.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED BRACKET, FABRICATION AND INSTALLATION OF NEW BRACKET IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY SRM 51-1-21, 51-1-0 AND 51-1-8.
